# SDR ZZDA2010644

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMP INTERNAL FUSELAGE AFT CANTED STA 1200.019 L SIDE UPPER CORNER HAS CRACK.  DRILLED STOP HOLE ON END OF CRACK PER REF BOEING SB 717-53-0006 CONDITION 3 OPTION 1.
